# SDR DL76G060484

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 18,535 hours, 8,129 cycles
- Engine: Ge CF680C2B6F
- Engine time: 34,013 hours, 6,023 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RT ENG WOULD NOT TURN, START VALVE LIGHT ILLUMINATED.  RESET C/B P11D20, RT ENG START VLV.  OPS CHECK GOOD.
